Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Lie derivations of $\mathcal J$-subspace lattice algebras
HTML articles powered by AMS MathViewer

by Fangyan Lu PDF
Proc. Amer. Math. Soc. 135 (2007), 2581-2590 Request permission

Abstract:

We describe the structure of Lie derivations of $\mathcal J$-subspace lattice algebras. The results can apply to atomic Boolean subspace lattice algebras and pentagon subspace lattice algebras, respectively.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47L35, 17B40, 17B60
  • Retrieve articles in all journals with MSC (2000): 47L35, 17B40, 17B60
Additional Information
  • Fangyan Lu
  • Affiliation: Department of Mathematics, Suzhou University, Suzhou 215006, People’s Republic of China
  • Email: fylu@suda.edu.cn
  • Received by editor(s): October 14, 2005
  • Received by editor(s) in revised form: April 25, 2006
  • Published electronically: February 6, 2007
  • Additional Notes: The author was supported by NNSFC (No. 10571054) and a grant (No. 04KJB110116) from the government of Jiangsu Province of China.
  • Communicated by: Joseph A. Ball
  • © Copyright 2007 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 135 (2007), 2581-2590
  • MSC (2000): Primary 47L35; Secondary 17B40, 17B60
  • DOI: https://doi.org/10.1090/S0002-9939-07-08767-9
  • MathSciNet review: 2302579